Have Medical Questions? Ask a Doctor Online!
yes i believe so
i would actually like my question re posted to someone else please. i just didnt find your answer in line woth other doctors on JA and my own drs
Hello,SSRI antidepressants like Zoloft can cause tremors as a side effect and this is a typical example of drug induced tremors. Many patients report tremor specially when taking high doses of Sertraline (Zoloft) like the one you are taking.Drug-induced tremors are treated by decreasing the dose or stopping the offending drug which probably in your case is Zoloft. After stopping Zoloft, tremor may not resolve immediately but should usually subside in about 3-4 months, in some cases it may take more than a year.Tremor are not that much commonly reported by patients taking Desvenlafaxine (Pristiq) and most likely your tremors are because of Zoloft which should subside once you taper down and stop it under your doctor supervision.Once you are able to stop Zoloft, your doctor can further increase the dose of Pristiq to 100 mg per day depending on the clinical response to control OCD and Depression symptoms.In the mean while, you can discuss with your doctor about trying benzodiazepine like Clonazepam or Beta blocker like Propranolol which can be useful in controlling drug induced tremors.I hope this helps. Please feel free to discuss further if you have any doubt / query regarding my suggestions.Kind regardsVikas
interesting thanks for your answer. i wonder why the tremor got much worse after starting pristiq than when i just was taking zoloft, even zoloft at higher doses? is it the combination? it should subside after zoloft is gone?
hello i will rateyour answer. yes i did try clonazepam but it was too addictive. i thought propanalol could excaxerbate drpression? do you know other antidepressants that are the least likely to cause tremors besides pristiq?